Limit search to available items
Book Cover
E-journal

Title Journal of mathematics and the arts
Published [Abingdon, UK] : Taylor & Francis, ©2007-
Began with: Vol. 1, no. 1 (Mar. 2007)
Online access available from:
Taylor & Francis online journals    01 Mar. 2007-
View Resource Record  

Copies

Description Online resource
Numbering Some numbers issued in combined form
Notes Description based on: Vol. 1, no. 1 (Mar. 2007); title from PDF article header (informaworld, viewed Apr. 27, 2007)
Latest issue consulted: Vol. 13, issue 4 (2019); (Taylor & Francis online, viewed May 20, 2020)
Subject Art -- Mathematics -- Periodicals
Architecture -- Mathematics -- Periodicals
Music -- Mathematics -- Periodicals
Form Electronic journal
LC no. 2007247599
ISSN 1751-3480
1751-3472
OTHER TI Journal of mathematics and the arts (Online)